# SDR 05FDEA03175

- Difficulty date: September 30, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727-200
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Corroded
- Location: Escape Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY ESCAPE DOOR, ACCESS HANDLE CLOSURE FRAME IS CORRODED.  REPLACED RT FORWARD EMERGENCY ESCAPE DOOR ACCESS HANDLE CLOSURE FITTING PER SRM 51-30-2.
